Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 1, NWS Melbourne, FL

January 8, 2017

NWS Melbourne, FL issued this small craft advisory at Jan 8, 2017, 3:53 AM EST. It took effect at Jan 8, 2017, 4:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 3:53 AM EST (08:53 UTC)
In effect from
Jan 8, 2017, 4:00 PM EST
Expired
Jan 10, 2017, 4:00 PM EST
In force
48 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

622 
WHUS72 KMLB 080853
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST SUN JAN 8 2017

AMZ550-082100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KMLB.SC.Y.0001.170108T2100Z-170109T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
353 AM EST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST MONDAY. 

* WINDS...NORTHERLY WINDS UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE TODAY, DECREASING TO 15 TO 20 KNOTS LATE TONIGHT.

* WAVES/SEAS...8 TO 11 FEET TODAY, 6 TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-082100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KMLB.SC.Y.0001.170108T2100Z-170109T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
353 AM EST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST MONDAY. 

* WINDS...NORTHERLY WINDS UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE TODAY, DECREASING TO 20 KNOTS LATE TONIGHT.

* WAVES/SEAS...9 TO 13 FEET TODAY, 8 TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-082100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KMLB.SC.Y.0001.170108T2100Z-170109T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
353 AM EST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST MONDAY. 

* WINDS...NORTHERLY WINDS UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE, DECREASING TO 20 TO 25 KNOTS TONIGHT.

* WAVES/SEAS...12 TO 15 FEET TODAY, 9 TO 13 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
4 follow-up statements
219 
WHUS72 KMLB 082049
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EST SUN JAN 8 2017

AMZ550-090900-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.CON.KMLB.SC.Y.0001.170108T2100Z-170109T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
349 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WINDS...NORTHERLY WINDS 20 KNOTS DECREASING TO 15 TO 20 KNOTS
  LATE TONIGHT.

* WAVES/SEAS...6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-090900-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.EXT.KMLB.SC.Y.0001.170108T2100Z-170109T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
349 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WINDS...NORTHERLY WINDS DECREASING TO 20 KNOTS TONIGHT.

* WAVES/SEAS...8 TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-090900-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-170108T2100Z/
/O.CON.KMLB.SC.Y.0001.170108T2100Z-170109T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
349 PM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WINDS...NORTHERLY WINDS 20 TO 25 KNOTS DECREASING TO 20 KNOTS
  TONIGHT.

* WAVES/SEAS...DECREASING TO 9 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
130 
WHUS72 KMLB 090926
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EST MON JAN 9 2017

AMZ550-091030-
/O.EXP.KMLB.SC.Y.0001.000000T0000Z-170109T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
426 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS HAD DIMINISHED BELOW 20 KNOTS AND SEAS BELOW 7
FEET. HOWEVER, WINDS 15 TO 20 KNOTS AND SEAS 4 TO 6 FEET WILL
PRODUCE POOR CONDITIONS FOR SMALL CRAFT OPERATION INTO THE
AFTERNOON.

$$

AMZ555-572-575-100930-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-170110T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
426 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING EAST BY TONIGHT.

* WAVES/SEAS...6 TO 8 FEET, EXCEPT UP TO 10 FEET IN THE GULF
  STREAM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-091500-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-170109T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
426 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS DIMINISHING TO 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES/SEAS...6 TO 8 FEET SUBSIDING TO 5 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
973 
WHUS72 KMLB 091503
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EST MON JAN 9 2017

AMZ552-570-091615-
/O.EXP.KMLB.SC.Y.0001.000000T0000Z-170109T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1003 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHEAST WINDS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON.
HOWEVER SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR SEAS
UP TO 6 FEET TODAY.

$$

AMZ555-572-575-100900-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-170110T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1003 AM EST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING EAST BY 
  TONIGHT.

* WAVES/SEAS...6 TO 8 FEET...EXCEPT UP TO 9 FEET IN THE GULF
  STREAM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
305 
WHUS72 KMLB 100844
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EST TUE JAN 10 2017

AMZ555-572-575-102100-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-170110T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 AM EST TUE JAN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS NEAR 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 8:27 PM EST, 7 hours 26 minutes earlier.

Area forecast discussion, Jan 7, 8:27 PM EST, 7 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
827 PM EST Sat Jan 7 2017

.DISCUSSION...

...Coldest temperatures and wind chills of the winter season are
headed for east central Florida overnight...

...Very dangerous marine conditions with building seas and strong
winds gusting to gale force through Sunday....

Current-Sunday...Continue with no changes to current Freeze Warning
and Wind Chill Advisory for overnight into early Sun morning.
Current breezy NW/N winds behind the front, around 15-20 mph, will
continue to usher in drier and much colder air into the region.
Wind direction may veer towards the NNE at times later tonight and
on Sun. Minimum temperatures in the low 30s expected over northern
Lake and interior Volusia Counties where a Freeze Warning is in
effect thru early morning Sunday. Elsewhere, lows will range from
the mid to upper 30s for the Volusia coast and much of the interior
to upper 40s/low 50s along the Treasure Coast. A Wind Chill Advisory
remains in effect for much of the area overnight (excluding the
Treasure Coast), with wind chill values as low as the 20s to low 30s.
Temperatures will continue to be well below normal into Sunday, only
reaching the 50s, except low 60s along the Treasure Coast and
southern Okeechobee County.

The lower cloud cover continues to slowly erode from the northern
interior southward. This trend will continue overnight. Will need to
monitor for near the east coast as marine stratocu in the strong
cold air advection behind the front may move onto the coast. There
will also be a small threat for some light precipitation along the
immediate east coast due the marine clouds.

&&

.AVIATION...Gradually improving conditions along the I-4 corridor
this evening with some drier air working southward down the
peninsula. Expect this trend to continue southward for the remainder
of the night, where IFR/MVFR conds for CIGs presently rule. Will
need to watch for some marine Stratocu in the strong CAA behind the
front near the east coast as flow above the surface tries to veer
slightly to NNE.

Breezy NW/N/NNE winds up to 15-20 knots with gusts 22-25 knots will
generally prevail behind the cold front into tomorrow.

&&

.MARINE...Overnight-Sun...Very hazardous boating conditions continue
thru the period behind a recent strong arctic front. A Gale Warning
remains in effect for all marine legs until 21Z/4PM Sunday aftn.
Northerly winds of 25 to 30 knots can be expected with frequent
gusts to gale force. Seas will build up to 8-11 feet near shore, and
up to 12-15 feet offshore/Gulf Stream.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory from 1 AM to 9 AM EST Sunday for Coastal
     Volusia County-Orange-Osceola-Seminole-Southern Lake County.

     Freeze Warning from 4 AM to 8 AM EST Sunday for Inland Volusia
     County-Northern Lake County.

     Wind Chill Advisory from 10 PM this evening to 10 AM EST Sunday
     for Inland Volusia County-Northern Lake County.

     Wind Chill Advisory from 4 AM to 8 AM EST Sunday for Northern
     Brevard County-Okeechobee-Southern Brevard County.

AM...Gale Warning until 4 PM EST Sunday for Flagler Beach to Volusia-
     Brevard County Line 0-20 nm-Sebastian Inlet to Jupiter Inlet 0-
     20 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

     Gale Warning until 4 PM EST Sunday for Flagler Beach to Volusia-
     Brevard County Line 20-60 nm-Sebastian Inlet to Jupiter
     Inlet 20-60 nm-Volusia-Brevard County Line to Sebastian
     Inlet 20-60 nm.

&&

SEDLOCK/VOLKMER
Hazardous weather outlook, Jan 7, 3:31 PM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
331 PM EST SAT JAN 7 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-081000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
331 PM EST SAT JAN 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.EXCESSIVE COLD IMPACT...
NORTHWEST TO NORTH WINDS OF 15 TO 20 MPH FROM LATE THIS AFTERNOON
THROUGH TONIGHT WILL PUSH THE COLDEST AIR OF THE SEASON SOUTHWARD
ACROSS EAST CENTRAL FLORIDA TONIGHT. WIDESPREAD TEMPERATURES IN
THE 30S AND 40S ARE EXPECTED OVER ALL BUT THE IMMEDIATE TREASURE
COASTS.

BY SUNRISE ON SUNDAY, TEMPERATURES ACROSS NORTHERN LAKE AND
VOLUSIA COUNTIES ARE EXPECTED TO DROP TO BETWEEN 30 AND 32
DEGREES, AND A FREEZE WARNING HAS BEEN ISSUED FOR THESE AREAS.
RESIDENTS WILL NEED TO TAKE ACTION TO PROTECT COLD SENSITIVE PETS
AND PLANTS.

ADDITIONALLY, OVERNIGHT WIND CHILL READINGS WILL DROP INTO THE 20S
AND LOWER 30S FOR A LARGE PART OF THE REGION. A WIND CHILL ADVISORY
WILL BE IN EFFECT TONIGHT FOR ALL INLAND COUNTIES AS FAR SOUTH AS
LAKE OKEECHOBEE, AND FOR VOLUSIA AND INLAND SECTIONS OF BREVARD
COUNTY. PERSONS WHO WILL BE OUTDOORS LATE TONIGHT AND EARLY SUNDAY
MORNING WILL NEED TO DRESS APPROPRIATELY FOR THE COLD WEATHER. BE
SURE TO COVER EXPOSED SKIN, AND INCLUDE A HAT, GLOVES, AND LAYERS
OF CLOTHING.

.WIND AND SEA IMPACT...
BEHIND THE COLD FRONT, STRONG AND GUSTY NORTHWEST TO NORTH WINDS
OF 25 TO 30 KNOTS WILL SURGE SOUTHWARD ACROSS THE ATLANTIC WATERS.
FREQUENT WIND GUSTS TO AROUND GALE FORCE ARE EXPECTED, WITH SEAS
BUILDING AS HIGH AS 8 TO 11 FEET NEAR SHORE AND 12 TO 15 FEET WELL
OFFSHORE AND OVER THE GULF STREAM BY TONIGHT. BOATERS SHOULD
REMAIN IN PORT AS A GALE WARNING WILL GO INTO EFFECT LATER TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE COLD WEATHER WILL LINGER OVER EAST CENTRAL FLORIDA THROUGH
SUNDAY NIGHT, WITH ANOTHER VERY CHILLY MONDAY MORNING EXPECTED
AWAY FROM THE COAST. HAZARDOUS WINDS AND SEAS OVER THE ATLANTIC
WILL LINGER THROUGH THE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

VOLKMER/PENDERGRAST/CRISTALDI

In the hours before

Local storm report, Jan 7, 11:39 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1139 PM EST SAT JAN 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     LIGHTNING        PONCE INLET             29.10N 80.93W
01/07/2017                   VOLUSIA            FL   NEWSPAPER

            *** 1 INJ *** A 55 YEAR OLD MALE WAS INJURED WHEN
            LIGHTNING STRUCK THE FISHING POLE HE WAS HOLDING. THE
            INJURED PARTY CALLED FIRST RESPONDERS AND WAS THEN
            TRANSPORTED TO THE HOSPITAL. THE VICTIM SUFFERED BURNS ON
            HIS RIGHT ARM, HAND AND ABDOMINAL AREA, AND WAS LAST
            REPORTED TO BE IN STABLE CONDITION.

&&

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:28 PM ESTWind Chill AdvisoryMLBLake, Volusia18 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.